Alert archive / Pennsylvania / Winter Storm Warnings in 2007
Winter Storm Warning 3, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this winter storm warning at Mar 15, 2007, 8:35 PM EDT. It took effect at Mar 16, 2007, 4:00 AM EDT. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2007, 8:35 PM EDT (00:35 UTC)
- In effect from
- Mar 16, 2007, 4:00 AM EDT
- Expired
- Mar 17, 2007, 12:00 AM EDT
- In force
- 20 hr
- Issued by
- NWS Pittsburgh, PA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KPBZ 160035 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 835 PM EDT THU MAR 15 2007 PAZ023-160845- /O.UPG.KPBZ.SN.Y.0008.070316T1100Z-070316T2300Z/ /O.NEW.KPBZ.WS.W.0003.070316T0800Z-070317T0000Z/ INDIANA- INCLUDING THE CITY OF...INDIANA 835 PM EDT THU MAR 15 2007 ...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 PM EDT FRIDAY. THE SNOW ADVISORY IS NO LONGER IN EFFECT. A LOW PRESSURE SYSTEM WILL DEVELOP OVER THE SOUTHEASTERN STATES OVERNIGHT AND MOVE NORTHWARD ALONG THE EAST COAST ON FRIDAY. THIS STORM SYSTEM WILL PUSH SNOW BACK INTO THE AREA LATE TONIGHT. WHEN THE SNOW BEGINS...IT COULD AT TIMES MIX WITH SLEET OR FREEZING RAIN BEFORE TURNING BACK TO ALL SNOW BY DAWN. SNOW AMOUNTS OF 4 TO 8 INCHES ARE POSSIBLE BY FRIDAY EVENING. THE GREATEST SNOW ACCUMULATIONS ARE EXPECTED OVER THE HIGHER ELEVATIONS. IN ADDITION...IF THE PRECIPITATION BEGINS AS A WINTRY MIX...A THIN COATING OF ICE IS POSSIBLE ALONG WITH THE SNOW. CHECK WITH THE NATIONAL WEATHER SERVICE FOR UPDATES ON THIS LATE WINTER WEATHER SITUATION. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ MDZ001-PAZ030-032-WVZ023-041-160845- /O.UPG.KPBZ.WW.Y.0008.070316T0800Z-070316T2300Z/ /O.NEW.KPBZ.WS.W.0003.070316T0800Z-070317T0000Z/ GARRETT-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...GREENSBURG... NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN...UNIONTOWN... CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA...PARSONS... DAVIS...THOMAS 835 PM EDT THU MAR 15 2007 ...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 8 PM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 4 AM TO 8 PM EDT FRIDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. A LOW PRESSURE SYSTEM WILL DEVELOP OVER THE SOUTHEASTERN STATES OVERNIGHT AND MOVE NORTHWARD ALONG THE EAST COAST ON FRIDAY. THIS STORM SYSTEM WILL PUSH SNOW BACK INTO THE AREA LATE TONIGHT. WHEN THE SNOW BEGINS...IT WILL MIX WITH SLEET OR FREEZING RAIN BEFORE TURNING BACK TO ALL SNOW DURING THE MORNING HOURS. SNOW AMOUNTS OF 4 TO 8 INCHES ARE POSSIBLE BY FRIDAY EVENING. THE GREATEST SNOW ACCUMULATIONS ARE EXPECTED OVER THE HIGHER ELEVATIONS. IN ADDITION...A COATING OF ICE IS POSSIBLE ALONG WITH THE SNOW. CHECK WITH THE NATIONAL WEATHER SERVICE FOR UPDATES ON THIS LATE WINTER WEATHER SITUATION. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ PAZ008-009-015-016-022-160845- /O.EXT.KPBZ.SN.Y.0008.070316T1100Z-070317T0000Z/ VENANGO-FOREST-CLARION-JEFFERSON PA-ARMSTRONG- INCLUDING THE CITIES OF...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA...CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE... BROCKWAY...KITTANNING...FORD CITY...LEECHBURG...FREEPORT...APOLLO 835 PM EDT THU MAR 15 2007 ...SNOW ADVISORY NOW IN EFFECT FROM 7 AM TO 8 PM EDT FRIDAY... THE SNOW ADVISORY IS NOW IN EFFECT FROM 7 AM TO 8 PM EDT FRIDAY. SNOW AMOUNTS CAN REACH 3 OR 4 INCHES FRIDAY...MAKING PAVEMENTS SNOW COVERED AND SLIPPERY. VISIBILITIES CAN ALSO BE REDUCED. TRAVELERS WILL NEED TO TAKE EXTRA CARE AND ALLOW EXTRA TIME FOR THEIR TRAVEL PLANS. CHECK WITH THE NATIONAL WEATHER SERVICE FOR UPDATES ON THIS LATE WINTER WEATHER SITUATION. $$
6 follow-up statements
000 WWUS41 KPBZ 160837 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 437 AM EDT FRI MAR 16 2007 MDZ001-PAZ023-030-032-WVZ023-041-161645- /O.CON.KPBZ.WS.W.0003.000000T0000Z-070317T0000Z/ GARRETT-INDIANA-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...INDIANA... GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA... PARSONS...DAVIS...THOMAS 437 AM EDT FRI MAR 16 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. SNOWFALL AMOUNTS OF 5 TO 10 INCHES ARE EXPECTED OVER THE HIGHER ELEVATIONS BY THIS EVENING. A BRIEF PERIOD OF FREEZING RAIN OR A WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN IS POSSIBLE THIS MORNING. CHECK WITH THE NATIONAL WEATHER SERVICE FOR THE LATEST UPDATES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. GUSTING WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ OHZ041-050-059-069-PAZ007-013-014-020-021-029-031-WVZ001>004-012- 021-022-161645- /O.EXA.KPBZ.SN.Y.0008.070316T1100Z-070317T0000Z/ COLUMBIANA-JEFFERSON OH-BELMONT-MONROE-MERCER-LAWRENCE-BUTLER- BEAVER-ALLEGHENY-WASHINGTON-GREENE-HANCOCK-BROOKE-OHIO-MARSHALL- WETZEL-MARION-MONONGALIA- INCLUDING THE CITIES OF...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...STEUBENVILLE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...GREENVILLE...FARRELL...NEW CASTLE...ELLWOOD CITY... BUTLER...ZELIENOPLE...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...WASHINGTON... CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...MONONGAHELA... MCMURRAY...WAYNESBURG...FAIRDALE...TORONTO...WEIRTON...WHEELING... MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN 437 AM EDT FRI MAR 16 2007 ...SNOW ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. SNOWFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED BY THIS EVENING. A HEAVY BURST OF SNOW IS POSSIBLE THIS MORNING DURING THE MORNING RUSH HOUR. EXTREME CAUTION IS ADVISED AS CONDITIONS WILL RAPIDLY DETERIORATE AS SNOW BEGINS TO FALL THIS MORNING. ANY UNTREATED SURFACE WILL BECOME SLICK AND VISIBILITIES WILL DRAMATICALLY LOWER TO NEAR ZERO IN THE HEAVIER SNOW SHOWERS. CHECK WITH THE NATIONAL WEATHER SERVICE FOR THE LATEST UPDATES. $$ PAZ008-009-015-016-022-161645- /O.CON.KPBZ.SN.Y.0008.070316T1100Z-070317T0000Z/ VENANGO-FOREST-CLARION-JEFFERSON PA-ARMSTRONG- INCLUDING THE CITIES OF...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA...CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE... BROCKWAY...KITTANNING...FORD CITY...LEECHBURG...FREEPORT...APOLLO 437 AM EDT FRI MAR 16 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. SNOWFALL AMOUNTS OF 3 TO 5 INCHES ARE EXPECTED BY THIS EVENING. SNOW WILL BEGIN FALLING THIS MORNING. EXTREME CAUTION IS ADVISED AS CONDITIONS WILL RAPIDLY DETERIORATE AS SNOW BEGINS TO FALL THIS MORNING. ANY UNTREATED SURFACE WILL BECOME SLICK AND VISIBILITIES WILL DRAMATICALLY LOWER TO NEAR ZERO IN THE HEAVIER SNOW SHOWERS. CHECK WITH THE NATIONAL WEATHER SERVICE FOR THE LATEST UPDATES. $$
000 WWUS41 KPBZ 161243 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 843 AM EDT FRI MAR 16 2007 OHZ041-050-059-069-PAZ007>009-013>016-020>022-029-031-WVZ001>004- 012-021-022-162045- /O.CAN.KPBZ.SN.Y.0008.000000T0000Z-070317T0000Z/ /O.NEW.KPBZ.WW.Y.0009.070316T1243Z-070317T0000Z/ COLUMBIANA-JEFFERSON OH-BELMONT-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- WASHINGTON-GREENE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA- INCLUDING THE CITIES OF...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...STEUBENVILLE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...WOODSFIELD...SHARON...HERMITAGE... GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN... SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...WASHINGTON... CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...MONONGAHELA... MCMURRAY...WAYNESBURG...FAIRDALE...TORONTO...WEIRTON...WHEELING... MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...MORGANTOWN 843 AM EDT FRI MAR 16 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE SNOW ADVISORY HAS BEEN CANCELLED. NATIONAL WEATHER SERVICE PITTSBURGH SAYS THERE CAN BE A PERIOD OF FREEZING RAIN AND SLEET BEFORE THE CHANGEOVER TO SNOW. TAKE EXTRA CARE WALKING AND DRIVING AS UNTREATED PAVEMENTS CAN BE ICY THIS MORNING...THEN BECOME SNOW COVERED LATER TODAY. VISIBILITIES CAN ALSO BE REDUCED. CHECK WITH THE NATIONAL WEATHER SERVICE FOR UPDATES ON THIS WINTER WEATHER SITUATION. $$ MDZ001-PAZ023-030-032-WVZ023-041-162045- /O.CON.KPBZ.WS.W.0003.000000T0000Z-070317T0000Z/ GARRETT-INDIANA-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...INDIANA... GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA... PARSONS...DAVIS...THOMAS 843 AM EDT FRI MAR 16 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. NATIONAL WEATHER SERVICE PITTSBURGH SAY SNOWFALL AMOUNTS OF 5 TO 10 INCHES ARE EXPECTED OVER THE HIGHER ELEVATIONS BY THIS EVENING. A BRIEF PERIOD OF FREEZING RAIN OR A WINTRY MIX OF SNOW...SLEET AND FREEZING RAIN IS POSSIBLE THIS MORNING. CHECK WITH THE NATIONAL WEATHER SERVICE FOR THE LATEST UPDATES. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. GUSTING WINDS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. $$ OHZ039-040-048-049-057-058-068-162045- /O.NEW.KPBZ.WW.Y.0009.070316T1243Z-070317T0000Z/ TUSCARAWAS-CARROLL-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-NOBLE- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...COSHOCTON...CADIZ...HOPEDALE... ZANESVILLE...CAMBRIDGE...CALDWELL 843 AM EDT FRI MAR 16 2007 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. NATIONAL WEATHER SERVICE PITTSBURGH SAYS THERE CAN BE A PERIOD OF FREEZING RAIN AND SLEET BEFORE THE CHANGEOVER TO SNOW. TAKE EXTRA CARE WALKING AND DRIVING AS UNTREATED PAVEMENTS CAN BE ICY THIS MORNING...THEN BECOME SNOW COVERED LATER TODAY. VISIBILITIES CAN ALSO BE REDUCED. CHECK WITH THE NATIONAL WEATHER SERVICE FOR UPDATES ON THIS WINTER WEATHER SITUATION. $$
000 WWUS41 KPBZ 161834 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 234 PM EDT FRI MAR 16 2007 OHZ039>041-048>050-057>059-068-069-PAZ031-WVZ001>004-012-021-022- 161945- /O.CAN.KPBZ.WW.Y.0009.000000T0000Z-070317T0000Z/ TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-HANCOCK-BROOKE- OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER... UHRICHSVILLE...CARROLLTON...EAST LIVERPOOL...SALEM...COLUMBIANA... EAST PALESTINE...WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ... HOPEDALE...STEUBENVILLE...ZANESVILLE...CAMBRIDGE... MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE... SHADYSIDE...BRIDGEPORT...CALDWELL...WOODSFIELD...WAYNESBURG... FAIRDALE...TORONTO...WEIRTON...WHEELING...MOUNDSVILLE... NEW MARTINSVILLE...FAIRMONT...MORGANTOWN 234 PM EDT FRI MAR 16 2007 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WINTER WEATHER ADVISORY. $$ MDZ001-PAZ023-030-032-WVZ023-041-170000- /O.CON.KPBZ.WS.W.0003.000000T0000Z-070317T0000Z/ GARRETT-INDIANA-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...INDIANA... GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA... PARSONS...DAVIS...THOMAS 234 PM EDT FRI MAR 16 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... NATIONAL WEATHER SERVICE PITTSBURGH SAY A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. NATIONAL WEATHER SERVICE PITTSBURGH SAYS SNOWFALL AMOUNTS CAN GO OVER 6 INCHES ON THE HIGHER ELEVATIONS BY THIS EVENING. THERE CAN ALSO BE POCKETS OF SLEET. TRAVELERS NEED TO TAKE EXTRA CARE AS PAVEMENTS CAN BE SNOW COVERED AND SLIPPERY. CHECK WITH THE NATIONAL WEATHER SERVICE FOR THE LATEST UPDATES. $$ PAZ007>009-013>016-020>022-029-170000- /O.CON.KPBZ.WW.Y.0009.000000T0000Z-070317T0000Z/ MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER- ALLEGHENY-ARMSTRONG-WASHINGTON- INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY... GREENVILLE...FARRELL...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...ZELIENOPLE... CLARION...PUNXSUTAWNEY...BROOKVILLE...REYNOLDSVILLE...BROCKWAY... ALIQUIPPA...BEAVER FALLS...AMBRIDGE...MONACA...BEAVER... PITTSBURGH METRO AREA...KITTANNING...FORD CITY...LEECHBURG... FREEPORT...APOLLO...WASHINGTON...CANONSBURG...DONORA... CALIFORNIA...CHARLEROI...MONONGAHELA...MCMURRAY 234 PM EDT FRI MAR 16 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... NATIONAL WEATHER SERVICE PITTSBURGH SAYS A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. NATIONAL WEATHER SERVICE PITTSBURGH SAYS SNOW AMOUNTS CAN TOTAL 2 TO 4 INCHES BEFORE THE SNOW TAPERS OFF THIS EVENING. TAKE EXTRA CARE WALKING AND DRIVING AS UNTREATED PAVEMENTS CAN BE SLIPPERY. VISIBILITIES CAN ALSO BE REDUCED. CHECK WITH THE NATIONAL WEATHER SERVICE FOR UPDATES ON THIS WINTER WEATHER SITUATION. $$
000 WWUS41 KPBZ 161931 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 331 PM EDT FRI MAR 16 2007 PAZ008-009-170000- /O.UPG.KPBZ.WW.Y.0009.000000T0000Z-070317T0000Z/ /O.NEW.KPBZ.HS.W.0003.070316T1931Z-070317T0000Z/ VENANGO-FOREST- INCLUDING THE CITIES OF...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA 331 PM EDT FRI MAR 16 2007 ...HEAVY SNOW WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A HEAVY SNOW WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. NATIONAL WEATHER SERVICE PITTSBURGH SAYS TOTAL SNOW AMOUNTS CAN GO OVER 6 INCHES BEFORE TAPERING TO SCATTERED SNOW SHOWERS EARLY TONIGHT. TRAVELERS NEED TO TAKE EXTRA CARE AS PAVEMENTS WILL BE SNOW COVERED AND SLIPPERY. VISIBILITIES CAN ALSO BE REDUCED. CHECK WITH THE NATIONAL WEATHER SERVICE FOR UPDATES ON THIS WINTER WEATHER SITUATION. $$ MDZ001-PAZ023-030-032-WVZ023-041-170000- /O.CON.KPBZ.WS.W.0003.000000T0000Z-070317T0000Z/ GARRETT-INDIANA-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...INDIANA... GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA... PARSONS...DAVIS...THOMAS 331 PM EDT FRI MAR 16 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. NATIONAL WEATHER SERVICE PITTSBURGH SAYS TOTAL SNOW AMOUNTS CAN GO OVER 6 INCHES ON THE HIGHER ELEVATIONS BEFORE THE SNOW TAPERS TO SCATTERED SNOW SHOWERS TONIGHT. BY THIS EVENING. THERE CAN ALSO BE POCKETS OF SLEET. TRAVELERS NEED TO TAKE EXTRA CARE AS PAVEMENTS CAN BE SNOW COVERED AND SLIPPERY. CHECK WITH THE NATIONAL WEATHER SERVICE FOR THE LATEST UPDATES. $$ PAZ007-013>016-020>022-029-170000- /O.CON.KPBZ.WW.Y.0009.000000T0000Z-070317T0000Z/ MERCER-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY- ARMSTRONG-WASHINGTON- INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY... GREENVILLE...FARRELL...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING... FORD CITY...LEECHBURG...FREEPORT...APOLLO...WASHINGTON... CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...MONONGAHELA... MCMURRAY 331 PM EDT FRI MAR 16 2007 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. NATIONAL WEATHER SERVICE PITTSBURGH SAYS SNOW AMOUNTS CAN TOTAL 2 TO 4 INCHES BEFORE THE SNOW TAPERS TO SCATTERED SNOW SHOWERS EARLY TONIGHT. TAKE EXTRA CARE WALKING AND DRIVING AS PAVEMENTS CAN BE SLIPPERY. VISIBILITIES CAN ALSO BE REDUCED. CHECK WITH THE NATIONAL WEATHER SERVICE FOR UPDATES ON THIS WINTER WEATHER SITUATION. $$
000 WWUS41 KPBZ 162355 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 755 PM EDT FRI MAR 16 2007 PAZ020-021-029-170100- /O.CAN.KPBZ.WW.Y.0009.000000T0000Z-070317T0000Z/ BEAVER-ALLEGHENY-WASHINGTON- INCLUDING THE CITIES OF...ALIQUIPPA...BEAVER FALLS...AMBRIDGE... MONACA...BEAVER...PITTSBURGH METRO AREA...WASHINGTON... CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...MONONGAHELA... MCMURRAY 755 PM EDT FRI MAR 16 2007 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WINTER WEATHER ADVISORY. THE HEAVIER SNOW HAS MOVED NORTH AND EAST OF THE AREA. ADDITIONAL SNOW ACCUMULATIONS OF LESS THAN ONE INCH ARE EXPECTED. $$ PAZ008-009-170400- /O.EXT.KPBZ.HS.W.0003.000000T0000Z-070317T0400Z/ VENANGO-FOREST- INCLUDING THE CITIES OF...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA 755 PM EDT FRI MAR 16 2007 ...HEAVY SNOW WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE HEAVY SNOW WARNING IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. NATIONAL WEATHER SERVICE PITTSBURGH SAYS TOTAL SNOW AMOUNTS WILL GO OVER 6 INCHES BEFORE TAPERING TO SCATTERED SNOW SHOWERS AFTER MIDNIGHT. TRAVELERS NEED TO TAKE EXTRA CARE AS PAVEMENTS WILL BE SNOW COVERED AND SLIPPERY. VISIBILITIES CAN ALSO BE REDUCED. CHECK WITH THE NATIONAL WEATHER SERVICE FOR UPDATES ON THIS WINTER WEATHER SITUATION. $$ MDZ001-PAZ023-030-032-WVZ023-041-170400- /O.EXT.KPBZ.WS.W.0003.000000T0000Z-070317T0400Z/ GARRETT-INDIANA-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...INDIANA... GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA... PARSONS...DAVIS...THOMAS 755 PM EDT FRI MAR 16 2007 ...WINTER STORM WARNING NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. NATIONAL WEATHER SERVICE PITTSBURGH SAYS TOTAL SNOW AMOUNTS WILL GO OVER 6 INCHES ON THE HIGHER ELEVATIONS BEFORE THE SNOW TAPERS TO SCATTERED SNOW SHOWERS AFTER MIDNIGHT. TRAVELERS NEED TO TAKE EXTRA CARE AS PAVEMENTS CAN BE SNOW COVERED AND SLIPPERY. CHECK WITH THE NATIONAL WEATHER SERVICE FOR THE LATEST UPDATES. $$ PAZ007-013>016-022-170400- /O.EXT.KPBZ.WW.Y.0009.000000T0000Z-070317T0400Z/ MERCER-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG- INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY... GREENVILLE...FARRELL...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...KITTANNING...FORD CITY...LEECHBURG... FREEPORT...APOLLO 755 PM EDT FRI MAR 16 2007 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. NATIONAL WEATHER SERVICE PITTSBURGH SAYS SNOW AMOUNTS CAN TOTAL 4 TO 6 INCHES BEFORE THE SNOW TAPERS TO SCATTERED SNOW SHOWERS AFTER MIDNIGHT. TAKE EXTRA CARE WALKING AND DRIVING AS PAVEMENTS CAN BE SLIPPERY. VISIBILITIES CAN ALSO BE REDUCED. CHECK WITH THE NATIONAL WEATHER SERVICE FOR UPDATES ON THIS WINTER WEATHER SITUATION. $$
000 WWUS41 KPBZ 170407 WSWPBZ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE PITTSBURGH PA 1207 AM EDT SAT MAR 17 2007 PAZ008-009-170515- /O.EXP.KPBZ.HS.W.0003.000000T0000Z-070317T0400Z/ VENANGO-FOREST- INCLUDING THE CITIES OF...OIL CITY...FRANKLIN...SUGARCREEK... TIONESTA 1207 AM EDT SAT MAR 17 2007 ...HEAVY SNOW WARNING HAS EXPIRED... THE HEAVY SNOW WARNING IS NO LONGER IN EFFECT. HEAVY SNOW HAS DIMINISHED ACROSS THE REGION WITH SNOW SHOWERS BRINGING LESS THAN AN INCH OF ADDITIONAL SNOW BEFORE DAYBREAK. $$ MDZ001-PAZ023-030-032-WVZ023-041-170515- /O.EXP.KPBZ.WS.W.0003.000000T0000Z-070317T0400Z/ GARRETT-INDIANA-WESTMORELAND-FAYETTE-PRESTON-TUCKER- INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...INDIANA... GREENSBURG...NEW KENSINGTON...JEANNETTE...LATROBE...MONESSEN... UNIONTOWN...CONNELLSVILLE...OHIOPYLE...KINGWOOD...TERRA ALTA... PARSONS...DAVIS...THOMAS 1207 AM EDT SAT MAR 17 2007 ...WINTER STORM WARNING HAS EXPIRED... THE WINTER STORM WARNING IS NO LONGER IN EFFECT. HEAVY SNOW HAS DIMINISHED ACROSS THE REGION WITH SNOW SHOWERS BRINGING LESS THAN AN INCH OF ADDITIONAL SNOW BEFORE DAYBREAK. $$ PAZ007-013>016-022-170515- /O.EXP.KPBZ.WW.Y.0009.000000T0000Z-070317T0400Z/ MERCER-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG- INCLUDING THE CITIES OF...SHARON...HERMITAGE...GROVE CITY... GREENVILLE...FARRELL...NEW CASTLE...ELLWOOD CITY...BUTLER... ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE... REYNOLDSVILLE...BROCKWAY...KITTANNING...FORD CITY...LEECHBURG... FREEPORT...APOLLO 1207 AM EDT SAT MAR 17 2007 ...WINTER WEATHER ADVISORY HAS EXPIRED... THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. SNOW HAS DIMINISHED ACROSS THE REGION WITH SNOW SHOWERS BRINGING LESS THAN AN INCH OF ADDITIONAL SNOW BEFORE DAYBREAK. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this winter storm warning went out at Mar 15, 3:52 PM EDT, 4 hours 43 minutes earlier.
Area forecast discussion, Mar 15, 3:52 PM EDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
352 PM EDT THU MAR 15 2007
.SHORT TERM /TONIGHT THROUGH FRIDAY/...
BASED FORECAST ON A BLEND OF RECENT RADAR AND SURFACE DATA
COMBINED WITH A CONSENSUS OF RECENT RUC, NAM-WRF (INCLUDING SREF
ENSEMBLES) AND GFS MODEL RUNS. THIS SHOWS THE COLD UPPER TROUGH
REJUVENATING LIFT ACROSS THE UPPER OHIO VALLEY LATE TONIGHT AND
FRIDAY. SO THE CURRENT RAIN SHOWER-SNOW SHOWER MIX WILL LINGER
ONLY OVER COUNTIES SOUTH OF I-70 EARLY TONIGHT. THEN THE
PRECIPITATION WILL DEVELOP NORTHWARD LATE TONIGHT AND SPREAD
ACROSS THE ENTIRE COUNTY WARNING AREA FRIDAY. THERE CAN BE A MIX
WITH FREEZING RAIN AND SLEET ACROSS THE WV-MD-SW PA MOUNTAINS EARLY
FRIDAY...THEN STRAIGHT SNOW SHOWERS REST OF THE DAY.
CONCUR WITH HPC, THAT SNOW AMOUNTS WILL BE MINIMAL TONIGHT, THEN
RANGE FROM 1 INCH IN OHIO TO 1-3 INCHES FOR I-79 CORRIDOR AND 2-4
INCHES NEAR THE APPALACHIAN MOUNTAINS. THE SNOW SHOWERS CAN LINGER
FRIDAY NIGHT WITH ADDED 1-3 INCHES NEAR THE MOUNTAINS.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
BASED ON RECENT GFS MODEL RUNS, THE COLDER UPPER TROUGH CAUSING
THE CURRENT WINTRY WEATHER WILL SHIFT EAST, WITH A MORE ZONAL
UPPER FLOW ENSUING. THIS MEANS THE COLDER TEMPERATURES THIS
WEEKEND WILL REBOUND TO NEAR SEASONABLE LEVELS NEXT WEEK, AS
INDICATED BY HPC AND GFS MOS GUIDANCE.
THE NEXT PRECIPITATION OPPORTUNITY WILL BE MONDAY AS A CLIPPER-
TYPE LOW PRESSURE SYSTEM ZIPS THROUGH THE GREAT LAKES.
&&
.AVIATION /20Z-18Z/...
PRECIPITATION CONTINUES TO STREAM EASTWARD ALONG AND NORTH OF
FRONTAL BOUNDARY STRETCHED ACROSS WEST VIRGINIA. NORTHERN EDGE OF
RAIN AND SNOW AREA EXPECTED TO CREEP SOUTHWARD THROUGH THIS EVENING.
CONDITIONS SHOULD REMAIN MVFR ACROSS THE SOUTHERN HALF OF THE
FORECAST AREA TONIGHT...OCCASIONALLY LOWERING TO IFR IN HEAVIER
PRECIPITATION AREAS THOUGH EARLY TONIGHT.
LOW PRESSURE WILL DEVELOP IN THE GULF STATES TONIGHT AND THEN MOVE
ALONG THE ATLANTIC COAST ON FRIDAY. ASSOCIATED PRECIPITATION WILL
PUSH NORTHWARD ACROSS OUR FORECAST AREA LATE TONIGHT AND FRIDAY
MORNING. IFR CEILINGS AND VISIBILITIES IN SNOW AND FOG WILL SPREAD
NORTHWARD ACROSS OUR REGION...REACHING OUR SOUTHERN TERMINALS
BETWEEN 10Z AND 12Z FRIDAY AND NORTHERN TERMINALS BETWEEN 12Z AND
14Z FRIDAY.
AT OUR FAR NORTHERN TERMINALS TONIGHT...CONDITIONS SHOULD BE MAINLY
VFR WITH BROKEN CEILINGS BETWEEN 4000 AND 7000 FEET. THESE
CONDITIONS WILL QUICKLY LOWER TO MVFR AFTER 09Z FRIDAY AND THEN IFR
AFTER 12Z FRIDAY AS SNOW SPREADS NORTHWARD.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WINTER WEATHER ADVISORY FROM 4 AM TO 7 PM EDT FRIDAY FOR
MDZ001.
OH...NONE.
PA...SNOW ADVISORY FROM 7 AM TO 7 PM EDT FRIDAY FOR PAZ008-009-015-
016-022-023.
WINTER WEATHER ADVISORY FROM 4 AM TO 7 PM EDT FRIDAY FOR
PAZ030-032.
WV...WINTER WEATHER ADVISORY FROM 4 AM TO 7 PM EDT FRIDAY FOR
WVZ023-041.
&&
11/20/20/14/Hazardous weather outlook, Mar 15, 8:13 AM EDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 813 AM EDT THU MAR 15 2007 OHZ039>041-048>050-057-058-PAZ007>009-013>016-020-022-023-WVZ001- 161215- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ARMSTRONG-INDIANA-HANCOCK- 813 AM EDT THU MAR 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT TILL 4 PM THIS AFTERNOON. PERIODS OF RAIN TODAY WILL BRING RAINFALL TOTALS OF 1 TO 2 INCHES BEFORE ENDING THIS EVENING. THE COMBINATION OF RAINFALL AND SNOW MELT MAY BRING STREAMS AND CREEKS OUT OF THEIR BANKS. A WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON FOR PERIODS OF FREEZING RAIN AND SLEET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT ANY FLOODING...RAINFALL OF EVERY ONE HALF INCH AND ANY FREEZING PRECIPITATION. MDZ001-OHZ059-068-069-PAZ021-029>032-WVZ002>004-012-021>023-041- 161215- GARRETT-BELMONT-NOBLE-MONROE-ALLEGHENY-WASHINGTON-WESTMORELAND- GREENE-FAYETTE-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 813 AM EDT THU MAR 15 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT TILL 4 PM THIS AFTERNOON. PERIODS OF RAIN TODAY WILL BRING RAINFALL TOTALS OF 1 TO 2 INCHES BEFORE ENDING THIS EVENING. THE COMBINATION OF RAINFALL AND SNOW MELT MAY BRING STREAMS AND CREEKS OUT OF THEIR BANKS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS PLEASE REPORT ANY FLOODING AND RAINFALL OF EVERY ONE HALF INCH.
In the hours before
Local storm report, Mar 15, 3:02 PM EDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
302 PM EDT THU MAR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM FLOOD SHADYSIDE 39.97N 80.75W
03/15/2007 BELMONT OH TRAINED SPOTTER
COUNTY ROAD 54, PIPE CREEK ROAD, IS FLOODED.
0745 AM FLOOD WHEELING 40.08N 80.70W
03/15/2007 OHIO WV EMERGENCY MNGR
FLOODED ROADS AND BASEMENTS.
0856 AM FLOOD COSHOCTON 40.26N 81.85W
03/15/2007 COSHOCTON OH LAW ENFORCEMENT
FLOODED ROADS.
0900 AM FLOOD WHEELING 40.08N 80.70W
03/15/2007 OHIO WV LAW ENFORCEMENT
FLOODED ROADS AND MUDSLIDE.
0900 AM FLOOD CAMBRIDGE 40.03N 81.59W
03/15/2007 GUERNSEY OH LAW ENFORCEMENT
FLOODED ROADS COUNTY-WIDE.
0910 AM FLOOD ZANESVILLE 39.95N 82.01W
03/15/2007 MUSKINGUM OH LAW ENFORCEMENT
FLOODING OF SMALL STREAMS, CREEKS, AND SECONDARY ROADS.
0920 AM FLOOD MERCER 41.23N 80.24W
03/15/2007 MERCER PA LAW ENFORCEMENT
FLOODED ROADS AND SMALL STREAMS AND CREEKS COUNTY-WIDE.
0940 AM FLOOD BETHANY 40.21N 80.56W
03/15/2007 BROOKE WV LAW ENFORCEMENT
FLOODED ROADS, MUDSLIDES AND ROCKSLIDES.
0950 AM FLOOD BEAVER 40.69N 80.31W
03/15/2007 BEAVER PA LAW ENFORCEMENT
FLOODED ROADS AND MUDSLIDE.
1115 AM FLOOD OIL CITY 41.43N 79.70W
03/15/2007 VENANGO PA EMERGENCY MNGR
SEVERAL STREAMS AND CREEKS OVER THEIR BANKS. SEVERAL
ROADS FLOODED.
1130 AM FLOOD UHRICHSVILLE 40.40N 81.35W
03/15/2007 TUSCARAWAS OH LAW ENFORCEMENT
SEVERAL ROADS FLOODED.
1147 AM FLOOD BROOKVILLE 41.16N 79.08W
03/15/2007 JEFFERSON PA EMERGENCY MNGR
SEVERAL ROADS FLOODED ACROSS THE COUNTY. SEVERAL SMALL
STREAMS AND CREEKS FLOODED. RED BANK CREEK IN SUMMERVILLE
FLOODING AND WATER OVER ROAD.
1200 PM FLOOD SCIO 40.40N 81.09W
03/15/2007 HARRISON OH LAW ENFORCEMENT
ROADS FLOODED.
1224 PM FLOOD NEW CUMBERLAND 40.50N 80.61W
03/15/2007 HANCOCK WV LAW ENFORCEMENT
KINGS CREEK FLOODING.
0126 PM FLOOD SUMMERVILLE 41.12N 79.19W
03/15/2007 JEFFERSON PA EMERGENCY MNGR
RED BANK CREEK FLOODING WATERS STREET IN SUMERVILLE.
0240 PM FLOOD ZANESVILLE 39.94N 82.01W
03/15/2007 MUSKINGUM OH LAW ENFORCEMENT
SEVERAL ROADS,SMALL STREAMS AND CREEKS FLOODED.
0246 PM FLOOD RAYLAND 40.18N 80.69W
03/15/2007 JEFFERSON OH LAW ENFORCEMENT
ROADS FLOODED.
&&
RKANELocal storm report, Mar 15, 3:59 PM EDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
359 PM EDT THU MAR 15 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM FLOOD COSHOCTON 40.26N 81.85W
03/15/2007 COSHOCTON OH EMERGENCY MNGR
NUMEROUS ROADS CLOSED ACROSS COUNTY ESPECIALLY IN AND
AROUND THE TOWN OF COSHOCTON.
0356 PM FLOOD CAMBRIDGE 40.03N 81.59W
03/15/2007 GUERNSEY OH EMERGENCY MNGR
NUMEROUS ROADS FLOODED ACROSS COUNTY ESPECIALLY IN AND
AROUND CAMBRIDGE.
&&The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 8:43 AM EDT | Winter Weather Advisory | PBZ | Allegheny, Armstrong, Beaver, Butler, Clarion, Forest and 6 more | 15 hr |
| Mar 16, 3:31 PM EDT | Heavy Snow Warning | PBZ | Forest, Venango | 8 hr |
Nearby
Winter Storm Warnings in Pennsylvania, 2007Winter Storm Warnings in West Virginia, 2007Winter Storm Warnings in Maryland, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.